View Single Post
Old 12-05-2012, 02:21 PM   #6
Tooscared23 Tooscared23 is offline
Junior Member
(female)
 
Join Date: Dec 2012
Posts: 32
Tooscared23 HB User
Re: Help! I take Tylenol daily and I think my liver hurts. Is it serious?

Quote:
Originally Posted by Titchou View Post
Pain in that location is more likely gallbladder. Have you had an ultrasound? Or a HIDA Scan?
No, I have not had anything done. Like I said, no one is concerned about my usage. The most I've gotten is how many arthritis patients take Tylenol daily for years without any ill effects, and as long as I don't go up to the 3,000 daily limit for chronic users too often, I am most definitely fine. I was put on another migraine preventative in addition to my topamax and if there was not any relief in the daily headaches by my next appointment in march, and I was still on my daily Tylenol, then she wants to add Botox as well. But three doctors and four pharmacists look at me like I'm insane for being worried. None the less, I've had a terrible cold since Saturday. Stopped plain Tylenol, replaced it with DayQuil A couple times a day and then NyQuil at night. Yesterday and today I've had no Tylenol and nothing with Tylenol in it. I have the pain still, but I can only feel it when I stand. Not when I lay on my back and prod, which is also how my doctor palpated my liver last time I went in there freaking out. When I lay on my back, I feel no pain whatsoever. When I stand, I can feel a hard lump that like jumps away when I press on it. Went to the doctor for that. Of course it was nowhere to be found when I went and he said I was most likely constipated. I'm not. But he told me the liver definitely does not move like I am describing this thing to when I press on it. And he said my liver is up underneath my ribs, not just directly under, if that makes sense. Ugh